MathSciNet Relay Station
MathSciNet bibliographic data
MR1066107 03F60 (28A20 28E15)
Bridges, Douglas; Demuth, Osvald On the Lebesgue measurability of continuous functions in constructive analysis. Bull. Amer. Math. Soc. (N.S.) 24 (1991), no. 2, 259–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement